Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 312, NWS Springfield, MO

November 12, 2005Cherokee County, Kansas; Barton County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 5:39 PM CST for Cherokee County, Kansas; Barton County, Jasper County, Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 12, 2005, 5:39 PM CST (23:39 UTC)
Expired
Nov 12, 2005, 6:30 PM CST
In force
51 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Cherokee County, KS, Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 12, 6:15 PM CSTHAIL 1Baxter Springs, KSDIME TO QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS REPORTED BY BAXTER SPRINGS POLICE DEPT.
Nov 12, 6:20 PM CSTHAIL 0.751 S Lamar, MOPEA TO DIME SIZE HAIL AND GUSTS TO 40 MPH REPORTED BY EOC.
Nov 12, 6:32 PM CSTHAIL 1Joplin, MOQUARTER SIZE HAIL REPORTED IN CITY OF JOPLIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 122338
SVRSGF
KSC021-MOC011-097-130030-
/O.NEW.KSGF.SV.W.0312.051112T2339Z-051113T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CST SAT NOV 12 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN MISSOURI.
  BARTON COUNTY IN MISSOURI.
  CHEROKEE COUNTY IN KANSAS.

* UNTIL 630 PM CST.

* AT 535 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MINDENMINES TO COLUMBUS TO
  6 MILES EAST OF CHETOPA...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR BAXTER SPRINGS BY 605 PM CST.
  NEAR LAMAR BY 610 PM CST.
  NEAR PURCELL BY 615 PM CST.
  NEAR ORONOGO BY 620 PM CST.
  NEAR WEBB CITY BY 625 PM CST.
  NEAR JOPLIN BY 630 PM CST.

THE TOWNS OF MELROSE...STIPPVILLE...NASHVILLE...ASBURY...NEUTRAL...
CRESTLINE...LAWTON...WACO...IANTHA AND OAKTON ARE ALSO IN THE PATH OF
THESE SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3759 9443 3720 9487 3700 9509 3699 9465
      3706 9463 3708 9446 3759 9408

$$

TERRY
3 follow-up statements
000 
WWUS53 KSGF 122349
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CST SAT NOV 12 2005

KSC021-MOC011-097-130030-
/O.CON.KSGF.SV.W.0312.000000T0000Z-051113T0030Z/
CHEROKEE KS-BARTON MO-JASPER MO-
548 PM CST SAT NOV 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER...
BARTON AND CHEROKEE COUNTIES UNTIL 630 PM CST...

AT 547 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAMAR TO 6 MILES NORTHWEST
OF CARL JUNCTION TO TREECE...AND MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR LAMAR BY 605 PM CST.
  NEAR BAXTER SPRINGS BY 610 PM CST.
  NEAR CARL JUNCTION BY 625 PM CST.
  NEAR PURCELL BY 630 PM CST.

THE TOWNS OF ASBURY...IANTHA...MELROSE...NASHVILLE...CRESTLINE...
NEUTRAL...LAWTON...WACO...OAKTON AND LAMAR HEIGHTS ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PEOPLE IN THE PATH OF THESE STORMS SHOULD PREPARE IMMEDIATELY FOR 
LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.


LAT...LON 3757 9447 3720 9487 3701 9502 3699 9465
      3706 9463 3708 9446 3757 9411

$$

TERRY
000 
WWUS53 KSGF 130003
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CST SAT NOV 12 2005

KSC021-MOC011-097-130030-
/O.CON.KSGF.SV.W.0312.000000T0000Z-051113T0030Z/
CHEROKEE KS-BARTON MO-JASPER MO-
603 PM CST SAT NOV 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER...
BARTON AND CHEROKEE COUNTIES UNTIL 630 PM CST...

AT 558 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAMAR TO 6 MILES NORTHWEST
OF PURCELL TO BAXTER SPRINGS...AND MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR CARL JUNCTION BY 610 PM CST.
  NEAR GALENA BY 615 PM CST.
  NEAR PURCELL BY 620 PM CST.
  NEAR ALBA BY 625 PM CST.
  NEAR WEBB CITY BY 630 PM CST.

THE TOWNS OF RIVERTON...OAKTON...WACO...NASHVILLE...LAWTON...
ASBURY...CRESTLINE...NEUTRAL...IANTHA AND LAMAR HEIGHTS ARE ALSO IN
THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3757 9447 3720 9487 3701 9502 3699 9465
      3706 9463 3708 9446 3757 9411

$$

TERRY
000 
WWUS53 KSGF 130031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CST SAT NOV 12 2005

KSC021-MOC011-097-130040-
/O.EXP.KSGF.SV.W.0312.000000T0000Z-051113T0030Z/
CHEROKEE KS-BARTON MO-JASPER MO-
630 PM CST SAT NOV 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR JASPER...BARTON AND CHEROKEE
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

SEVERE THUNDERSTORM WARNINGS HAVE BEEN REISSUED FOR JASPER AND 
BARTON COUNTIES.

AT 629 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3757 9447 3720 9487 3701 9502 3699 9465
      3706 9463 3708 9446 3757 9411

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 3:50 PM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Nov 12, 3:50 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CST SAT NOV 12 2005

.DISCUSSION...

MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE
THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN
MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH
THE EVENING HOURS.

CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO
PARSONS KANSAS.  SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY
EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION
WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION
AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE
TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A
CAP OVERHEAD.  LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES
INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE.
WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND
SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA
TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING
ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES
TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER.  IF STORMS CAN INITIATE
IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR
RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE
WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.
HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS
NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500
M2/S2.  THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS
THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE
NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE
EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL
STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY
STRONG WIND FIELDS ALOFT.

AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST
KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO
LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD.  EXPECT COOLER AND
DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD.  KEPT
INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING
IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS
ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES
THROUGH FROM THE NORTHWEST.

FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15
TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR
ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH
THE REGION.

NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE
EXCEPTION OF A FEW TEMPERATURE TWEAKS.  THE GFS AND ECMWF BOTH BRING
IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB
TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE
FORECAST AREA BY 12Z WEDNESDAY.  WITH THIS IN MIND...AND MEX DATA
SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO
THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY
HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S.

AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY
THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES
ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS
FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI
TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE
SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION
LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO
KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO
THE LOWER AND MIDDLE 50S.

SAW

&&

.AVIATION...
FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR
THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO
THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY
EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS
DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM
MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT
ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER
TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z.

TERRY

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 12, 12:57 PM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CST SAT NOV 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1257 PM CST SAT NOV 12 2005

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
    HAIL UP TO THE SIZE OF QUARTERS.
    DAMAGING WINDS IN EXCESS OF 70 MPH.
    AND ISOLATED TORNADOES POSSIBLE.

  AREAS AFFECTED AND TIMING:

  ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY
  AFTERNOON ACROSS THE OUTLOOK AREA.  ADDITIONAL STRONG TO SEVERE
  THUNDERSTORMS WILL LIKELY DEVELOP ACROSS EXTREME SOUTHEAST KANSAS
  AND FAR WESTERN MISSOURI BETWEEN 3 PM AND 5 PM...THEN SPREAD
  EASTWARD ACROSS THE REMAINDER OF THE OUTLOOK AREA THIS EVENING.

  DISCUSSION:

  INSTABILITY IS INCREASING EARLY THIS AFTERNOON ACROSS EASTERN
  KANSAS IN ADVANCE OF AN APPROACHING DRY LINE. A STRONG UPPER LEVEL
  DISTURBANCE ACROSS THE PLAINS WILL INTERACT WITH THE BOUNDARY AND
  INSTABILITY TO TRIGGER ADDITIONAL THUNDERSTORMS LATER THIS
  AFTERNOON. VERY STRONG WINDS ALOFT WILL LIKELY ALLOW
  STORMS THAT DEVELOP TO BECOME SEVERE WITH DAMAGING WINDS AND
  LARGE HAIL THE PRIMARY THREATS. CLOUD COVER HAS LIMITED
  INSTABILITY ACROSS MUCH OF THE OUTLOOK AREA TODAY. HOWEVER...IF
  SOME CLEARING OCCURS...THE COMBINATION OF INSTABILITY AND WIND
  SHEAR WILL BE SUFFICIENT FOR AN ISOLATED TORNADO THREAT.

  IN ADDITION TO THE SEVERE WEATHER POTENTIAL...SOUTHERLY WINDS WILL
  GUST OVER 30 MPH AT TIMES THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI BETWEEN 3 PM AND 5 PM...WITH SPOTTER ACTIVATION
  POSSIBLE OVER THE REMAINDER OF THE OUTLOOK AREA THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.